# SDR DALA2025063004823

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 24,512 hours, 2,785 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Bracket
- Condition: Damaged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SHIP 3404 - GEAR - DUE TO THE LANDING GEAR NOT RETRACTING WHEN COMMANDED UP. CORRECTIVE ACTION: REPLACED MOUNTING BRACKETS FOR 29GA1 AND 29GA2 SENSORS AND BOGIE HARNESS SUPPORT BRACKET. GEAR SWING OK. (7506669)
